# SDR SWAA2021111626860

- Difficulty date: October 5, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737*
- Aircraft serial: 27882
- Aircraft time: 69,284 hours, 41,071 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Web
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT EXTERNAL WHEEL WELL WEB LOCATED AT RT SIDE STA 663 BETWEEN RBL 31.83 & RBL 40.00. CRACK LENGTH : 0.512'. / [01] INSTALLED EWIS PROTECTION AT EXTERNAL WHEEL WEB AT R/H SIDE STA 663 BETWEEN RBL 31.83 AND RBL 40.00 IN REFERENCE B-737 AMM20-60-07-913-801;[38] COMPLETED VERTICAL PRESSURE DECK WEB REPAIR AT RT SIDE STA 663 BETWEEN RBL 31.83 & RBL 40.0 AS PER B737-700 SRM 57-10-10-2R-3.; [39] VERIFIED FINAL STATEMENT; [40] REPAIR COMPLETED AT RT SIDE STA 663 BETWEEN RBL 31.83 AND RBL 40.0 AS PER B737-700 SRM 57-10-10-2R-3.
